MAUDE Adverse Event Report: AMBU A/S ASCOPE¿ GASTRO; ASCOPE GASTRO (US VERSION)

AMBU A/S ASCOPE¿ GASTRO; ASCOPE GASTRO (US VERSION)
Catalog Number 483001000US
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
The ambu system has been leaking.The patient aspirated and the physician doesn't want to use it anymore.Patient condition was not affected, and is fine no patient harm at time of incident or residually afterwards.Following additional information received: was the endoscope inspected for leaks or water dripping prior to insertion? if so, what was observed? there was not any preinspection of leaks or dripping prior to insertion.It was described that water was flowing out like a powerful stream during procedure and continued upon extubation.After procedure, no apparent leaks were observed.Fluid was exiting through the forward water jet channel.Was any intervention required because of the leak (e.G.Suction), or did the patient clear the airway spontaneously by coughing? no serious intervention required.Just suctioning the airway from anesthesia.Airway was cleared.
 
Additional Manufacturer Narrative
Investigation code: c1901:unable to exclude device problem.We are unable to verify the reported failure (leaking) as complaint sample was not returned for investigation.Based on investigation result, the cause of the reported failure (leaking) could be due to the tubing connection used with the scope was not properly secure which may cause water exit from the distal tip when activating irrigation during the procedure.Ambu production and qc had performed 100% checked on insufflation/rinsing valve on each of the scope.In addition, ambu production performed 100% leak and flow inspection on each of the scope to ensure the product is in good condition prior to shipment.Production, quality control and technical team have been alerted on this market complaint.

Brand Name
ASCOPE¿ GASTRO
Common Device Name
ASCOPE GASTRO (US VERSION)
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key25303353
Report Number1220828-2026-00015
Device Sequence Number15782781
Product Code FDS
UDI-Device Identifier05707480148172
UDI-Public05707480148172
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number483001000US
Device Lot Number1001246413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/28/2026
Event Location Hospital
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown